# SDR SIMA201014001

- Difficulty date: May 20, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 16,092 hours, 12,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 9327420513
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE CABIN EMERGENCY LIGHT AT FRAME 509.0 TO BE BURNED OUT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHANGED BULB DID NOT FIX.  FOUND CONNECTOR LOOSE.  MAINTENANCE RECONNECTED THE ELECTRICAL CONNECTOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
